| Catalog Number |
17-0542 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.No information besides implant failure and catalog number was received so far.Additional information and product return is requested.Follow-up report will be sent in case additional information will be received.Trend is tracked and monitored.
Event or Problem Description
It was reported that the implant failed to osteo intergrate after surgery.